Jump to content

Photo

Another New Gal...

tazorac selfesteem help

No replies to this topic

#1 loladiamonds

loladiamonds

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Blog Entries: 3
    Likes: 11
About Me
  • Gender:Female
  • Location:Miami, FL
  • Interests:reading, writing, movie buff, just hanging. I use to have a lot more fun before my acne took over.
  • Joined: 03-October 12

Posted 03 October 2012 - 10:34 AM

hey everyone, I'm sara. My username CheatedSara refers to the fact that i feel cheated, literally, since i'm not one of the lucky ones to have great skin. Any tips you guys have with uplifting my ridiculously low self-esteem would be great. Although I do have one particular question, I've been on Tazorac 0.05% since august and I'm experiencing the purging stage but I've been developing some amber colored crusts or crystals on my nose. A red bump appears then it just begins to crust over on its own. I have a feeling this is some sort of cystic acne that is now coming due to the purging. Does anyone have an idea?


thanks in advance.
cheatedsara
~I'm trying to turn these gray clouds to vanilla skies~


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users